# SDR REX2008F00000

- Difficulty date: July 2, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED STAB/MACH TRIM CAUTION MESSAGE IN FLIGHT QRH FOLLOWED.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MESSAGE CLEARED AFTER LANDING WITH NO REPEAT.  ACFT WAS POWERED DOWN AND BACK ON.  NO FURTHER MESSAGES RECEIVED.  (S)
